| Model Number |
DXC 500 AU CLINICAL CHEMISTRY ANALYZER WITH ISE JP |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the dxc 500 au chemistry analyzer and replaced all reagent tubing and an o-ring to resolve the issue.The fse cleaned and reseated the reference electrode.Fse performed calibration and quality control with acceptable results.The fse verified the analyzer resumed normal operation.Section a2, a3, a4, and a5: information not provided by customer.The beckman coulter internal identifier is (b)(4).
Event or Problem Description
The customer reported obtaining erratic patient results and quality control on ion selective electrode (ise) including sodium (na), potassium (k) and chloride (cl) on their dxc 500 au clinical chemistry analyzer.One patient had results released outside the laboratory.However, the customer repeated all samples and amended the results.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient demographics.Provided results for one patient.